... appointment with the pain doctor already scheduled but in the meantime I was wondering if it would be a problem for me to take 4 or 6 at a time? I have got to get relief. The shot of toradol and decadron i got at the ER did little to touch this pain. Brought me down from a 10 to an 8, maybe!
I would try taking 2, then 3 and see what that does or maybe take 2 every three hours rather than every 4-6 hrs. I completely understand where you're coming from. As a health care professional myself, I wouldn't try any more than 3 in one sitting, because the tylenol (acetaminophen) in them can cause severe liver damage. When you do see the pain management doc, talk to him about putting you on something that has no tylenol in it and further discuss your options. If anything, take the Tylenol 3's with a couple 200mg Ibprufen and see how that works.
I truly hope this helps and good luck!!
The tylenol in tylenol 3 is one limiting factor. The maximum tylenol to take at one time is 1000mg and 4000mg in 24 hours. Each pill of tylenol 3 contains 300mgs tylenol so the maximum you should take is 3 at any one time. Overdosing on the tylenol is damaging to the liver and kidneys.
The maximum recommended dose of codeine is 60mgs. Each tylenol 3 contain 30mgs of codeine. So I don't recommend taking more than 2 pills at one time.
I know you are in pain, but can't recommend you take more than 2 pills at one time. Can you try some other methods of pain relief such as applying heat or ice. I know this is minimal but might help.
I know pain is pain but taking more than 2 tablets could be extremley dangerous, if you cannot tolerate the pain you might ask the Dr. if you could take 2 every 3 hours but NOT without talking to the doctor, Laurie is trying to be concerned about your liver also if you happen to get too much codeine after a shot of Toradol it might accidentally slow your respirations down, Far better to telephone a doctor because lets just say if you started using the Tylenol #3 like that you'd run through them like crazy, also you might try and push your appointment UP with your Pain doctor, Just want you to be safe if the pain is that bad once you use two Tylenol #3 (2) at a time you will build up a level in your blood, be sure and keep track of how much you're using, If it's so intollerable it would be far better to return to the emergency room than to do something that is not prescribed to take a big dose like that! Please try and understand we want the best for you!
I could go on and on I will tell you that I am a chronic pain patient, I fight to live a life that is involved in helping others, you know despite the fact that you do want to abuse the medicine and yes even have seriously tried to end your life I find that somewhere there is a person who needs to admit and accept the help of people who seriously care about you, Sure it's easy to say write her off, I am not going to do that!
It is my sincere hope that at some point in time instead of trying to abuse amd misuse these medicartions that you admit it is what it is, I don't doubt that you have pain I think that you are the one who wants to decide how and when you take these medications I am in hopes that at some point before you seriously harm yourself that you get hold of yourself and become honest enough to accept the help and also no longer abuse the medications, People who abuse pain meds are people who make it difficult for chronic pain patients to get the treatment they need, You live from script to script, At some point in time you are going to have to face reality and either get a grip and do the right thing or every doctor who is involved in your care will not give credience to what you say, I am not trying to lay a guilt trip on you I don't think thats possible I think you hurt in more than one way I just hope before it is too late that you get the right form of treatment.
You have YOUR tramadol, see you are counting the days do you for one minute think if the pain specialist has a brain in his head IF by some SAD reason he doesn't see RED once he see's you and hears your story then I can truthfully say he too has a problem, but you see the thought of loosing a vital organ such as a liver dosen't seem to phase you, You live from one pill to another, You need to lay out in the SUV because your body hurts and your brain and other organs crave OPIATES, it is possible to treat people who are sneeky and don't play by the rules, they have physicians who treat both opiate dependent and people who suffer pain as well, I am on here telling you this because things are only going to get worse, Have you ever wondered what you'll do when NO ONE will prescribe, I had a mail carrier addicted who came to my door at 3 a.m.
wanting to borrow money, they fired her because they CAUGHT her, she didn't think about me being in Chronic Pain, she was just wanting a way to obtain a fix, I don't think there is much else anything or anyone can say to you, It's far more serious than you know or even want to admit, BUT not every doctor will buy your story, Dzoobaby, Von and I have fervently tried to encourage you in every way possible when people are so consumed in a world of addiction the only important thing is where do I find another pill? The emergency room already suspects you it's as clear as the nose on your face, they are just going to see how really desperate you are, they may finally suggest that you need help that they can't give and bottom line they may refuse to prescribe anything further, I really feel for you because you know in time doctor's, nurses, even people who want to help on this site are finally going to just allow you to do as you please, One day your husband may even wise up and see that he has more on his hands than he can help or cope with, I've prayed for you, tried to advise you but sadly I think what has to happen is that you have to see the truth come up and hit you in the face, I am afraid reality isn't going to be easy for you to face! I Hope someone out there WAKES you UP!
- Toradol Information for Consumers
- Toradol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toradol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor is recommending me to take Toradol for 4 weeks, starting with 4 a day, then moving to 3 a?
Updated 22 Mar 2014 • 1 answer
Updated 23 Oct 2014 • 1 answer
Updated 26 Feb 2015 • 3 answers
Updated 28 Sep 2017 • 2 answers
Updated 19 Sep 2018 • 1 answer